# SDR 96ZZZX2919

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 7757535
- Condition: Failed
- Location: Lt Prop Grbox
- Part time: 3,863 hours
- Component: 7758002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF THE PROPELLER GEARBOX REVEALED THE LT IDLER GEAR (775753-5 ITEM 40 OF FIG 5 IN MANUAL 72-11-02) WEB FAILED AND THE GEAR HAD BROKEN THROUGH THE GEARBOX HOUSING.  THE FORWARD INPUT ROLLER BEARING (775765-1 ITEM 180 OF FIG 8) HAD BROKEN AND THE ROLLERS FOUND IN THE BOTTOM OF THE GEAR CASE.
